Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum to “Global heat kernel estimates for symmetric jump processes”
HTML articles powered by AMS MathViewer

by Zhen-Qing Chen, Panki Kim and Takashi Kumagai PDF
Trans. Amer. Math. Soc. 367 (2015), 7515-7515
Similar Articles
Additional Information
  • Zhen-Qing Chen
  • Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
  • MR Author ID: 242576
  • ORCID: 0000-0001-7037-4030
  • Email:
  • Panki Kim
  • Affiliation: Department of Mathematical Sciences and Research Institute of Mathematics, Seoul National University, Building 27, 1 Gwanak-ro, Gwanak-gu Seoul 151-747, Republic of Korea
  • MR Author ID: 705385
  • Email:
  • Takashi Kumagai
  • Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan
  • MR Author ID: 338696
  • Email:
  • Received by editor(s): April 21, 2015
  • Received by editor(s) in revised form: June 16, 2015
  • Published electronically: July 1, 2015
  • © Copyright 2015 Zhen-Qing Chen, Panki Kim, and Takashi Kumagai
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 7515-7515
  • MSC (2010): Primary 60J35, 60J75; Secondary 31B05, 31C25
  • DOI:
  • MathSciNet review: 3378838